zbMATH — the first resource for mathematics

Inequalities for the ruin probability in a controlled discrete-time risk process. (English) Zbl 1189.91071
This paper studies an insurance model where risk process can be controlled by proportional reinsurance. The performance criterion is to choose reinsurance control strategies to bound the ruin probability of a discrete-time process with Markov chain interest. Recursive and integral equations for ruin probabilities are given. Generalized Lundberg inequalities for the ruin probabilities are derived given a constant stationary policy. The relationships between these inequalities are discussed. To illustrate these results some numerical examples are included.

91B30 Risk theory, insurance (MSC2010)
60J05 Discrete-time Markov processes on general state spaces
Full Text: DOI
[1] Asmussen, S., Ruin probabilities, (2000), World Scientific Singapore
[2] Cai, J., Ruin probabilities with dependent rates of interest, Journal of applied probability, 39, 312-323, (2002) · Zbl 1007.60096
[3] Cai, J.; Dickson, D., Ruin probabilities with a Markov chain interest model, Insurance mathematics and economics, 35, 513-525, (2004) · Zbl 1122.91340
[4] Gaier, J.; Grandits, P.; Schachermayer, W., Asymptotic ruin probabilities and optimal investment, Annals of applied probability, 13, 3, 1054-1076, (2003) · Zbl 1046.62113
[5] Grandell, J., Aspects of risk theory, (1991), Springer-Verlag New York · Zbl 0717.62100
[6] Grandits, P., An analogue of the cramér – lundberg approximation in the optimal investment case, Applied mathematics and optimization, 50, 1-20, (2004) · Zbl 1112.91039
[7] Diasparra, M.; Romera, R., Bounds for the ruin probability of a discrete-time risk process, Journal of applied probability, 46, 99-112, (2009) · Zbl 1159.91404
[8] Hernández-Lerma, O.; Lasserre, J.B., Discrete-time Markov control processes: basic optimality criteria, (1996), Springer-Verlag New York
[9] Hernández-Lerma, O.; Lasserre, J.B., Further topics on discrete-time Markov control processes, (1999), Springer-Verlag New York · Zbl 0928.93002
[10] Hernández-Lerma, O.; Lasserre, J.B., Markov chains and invariant probabilities, (2003), Birkhäuser Basel · Zbl 1036.60003
[11] Schäl, M., On dicrete-time dynamic programming in insurance: exponential utility and minimizing the ruin probability, Scandinavian actuarial journal, 3, 189-210, (2004) · Zbl 1141.91031
[12] Schmidli, H., Stochastic control in insurance, (2008), Springer-Verlag London · Zbl 1133.93002
[13] Willmot, G.; Lin, X., Lundberg approximations for compound distributions with insurance applications, Lectures notes in statistics, vol. 156, (2001), Springer-Verlag
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.